# SDR CALA2025042804259

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 14,339 hours, 4,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL SEAT FLOOR PATHWAY EMERGENCY LIGHTS IN FIRST CLASS INOP. REMOVED AND REPLACED BATTER PACK M2816 REF WDM  33-51-12-4 AND AMM 31-51-06 OP CHK GOOD
